# SDR HEEA955534

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A32124420
- Condition: Worn
- Location: M/R
- Part time: 1,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAPHOIL COATING WORN THROUGH.  SERIAL NUMBERS REMOVED ARE 14246, 12047, 14365, 13884, 14387. REPLACED WITH SERVICEABLE BOLTS.
